Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On lower bounds for permanents of $ (0,\,1)$ matrices


Author: Henryk Minc
Journal: Proc. Amer. Math. Soc. 22 (1969), 117-123
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0245585-6
MathSciNet review: 0245585
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. B. Jurkat and H. J. Ryser, Matrix factorizations of determinants and permanents, J. Algebra 3 (1966), 1-27. MR 0195879 (33:4075)
  • [2] M. Hall, Jr., Distinct representatives of subsets, Bull. Amer. Math. Soc. 54 (1948), 922-926. MR 0027033 (10:238g)
  • [3] P. Hall, On representatives of subsets, J. London Math. Soc. 10 (1935), 26-30.
  • [4] H. Minc, Upper bounds for permanents of (P.l)-matrices, Bull. Amer. Math. Soc. 69 (1963), 789-791. MR 0155843 (27:5777)
  • [5] -, A lower bound for permanents of (0,l)-matrices, Proc. Amer. Math. Soc. 18 (1967), 1128-1132. MR 0220610 (36:3663)
  • [6] -, An inequality for permanents of (0,1)-matrices, J. Combinatorial Theory 2 (1967), 321-326. MR 0211890 (35:2765)
  • [7] R. Sinkhorn and P. Knopp, Problems involving diagonal products in nonnegative matrices, Trans. Amer. Math. Soc. 136 (1969), 67-75. MR 0233830 (38:2151)
  • [8] R. Sinkhorn, Concerning a conjecture of Marshall Hall, Proc. Amer. Math. Soc. 21 (1969), 197-201. MR 0241440 (39:2780)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245585-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society